# SDR COOSDR020069

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, AT Y STA 100, 120, 140, 160, 180, 200, 220, 240, 260, 360, 380, 400, 418, 460, 480, 520, 540, 580, 600, 620, BETWEEN LONG 29 LEFT TO 29 RIGHT, TITANIUM FLOOR SUPPORT ANGLES CRACKED.
